# SDR UIEA2016051600295

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289601882
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PSU OXYGEN MASK HOSE & BAG DAMAGE LOCATED AT 1A 3EA, 2A EA, 3A 1EA, 2K 1EA, 3K 1EA, 23A 2EA, 23C 1EA, 28A RT 1EA, 29C 1EA, 32A LT 1EA, 32C LT 1EA, 35A 1EA, 31H RT 1EA, 41 LT 1EA.  IAW AMM 35-21-32-002-058-001 REV 86, AMM 35-21-31-402-064-001 REV 86, AMM-35-21-002-032- REV 86 & AMM 35-21-32-402-037-001 REV 86 REPLACED PSU OXYGEN MASK.
